# SDR AALA20171016005

- Difficulty date: October 16, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 53,090 hours, 21,432 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS ON PRESSURE BULKHEAD WEB AT BS 663, BETWEEN RBL 32 AND RBL 34.  REPAIRED THE BULKHEAD WEB IAW SRM 57-10-10-2R-3 ALTERNATIVE 1.
